# SDR SIMA2020031613002

- Difficulty date: March 13, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 37,068 hours, 32,057 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL AFT FLIGHT ATTENDEANT FLASHLIGHT INOP.-C/A-DEFERRED PER MEL 25-53. AUTH #030415-C. REMOVED AND REPLACED AFT FA FLASHLIGHT IAW AMM 33-50-16 AND ETN- EM-33-059. OPS CHECK GOOD. MEL ITEM RESTORED
